# SDR SWAA2021021847104

- Difficulty date: January 26, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY LIGHT PANEL HOUSING EXIT AT AFT GALLEY AREA.  REPLACED ENTRY LIGHT PANEL HOUSING EXIT AT AFT GALLEY AREA IAW B737-700 AMM 33-511-01-960-802.
